Clin Psychopharmacol Neurosci.  2018 Feb;16(1):118-121. 10.9758/cpn.2018.16.1.118.

Risperidone Related Raynaud's Phenomenon: An Adolescent Case

Affiliations
  • 1Department of Child and Adolescent Psychiatry, Hatay State Hospital, Hatay, Turkey. dr_sgunes@hotmail.com
  • 2Department of Child and Adolescent Psychiatry, Mersin University School of Medicine, Mersin, Turkey.

Abstract

Raynaud's phenomenon is a recurrent vasospastic condition with reducing in peripheral blood flow due to cold, or emotional stress. White, blue and red discolorations occur during the attacks. Serotonin reuptake inhibitors, psychostimulants, and aripiprazole are reported to be related with Raynaud's phenomenon. Risperidone is an atypical antipsychotic drug with dopaminergic and serotonergic effects. In children and adolescents, risperidone is used for bipolar disorder, tic disorders, conduct disorder, schizophrenia, symptoms of irritability and self-mutilation. Here we report a case of Raynaud's phenomenon associated with risperidone in a 12-year-old boy. Raynaud's phenomenon occurred two weeks after starting risperidone and disappeared after stopping risperidone.

Keyword

Raynaud's phenomenon; Risperidone; Adolescent; Child; Case report
Full Text Links
  • CPN
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr